# SDR FDEA201006041814

- Difficulty date: June 4, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 89,473 hours, 29,178 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SPOOL FITTING LOCATION HAS CRACK INDICATIONS AT HOLES "A", "B", "C" AND "D".  R & R NR 1 SPOOL FITTING IAW SRM 51-31-01, VOL I, SRM 51-33-01, VOL II, SRM 53-50-00, FIG 17, VOL I AND EA 8-5310-123543.
